# SDR UPS06246772

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Nav Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CAPTAIN'S VOR/FLAG INDICATED RED.  STATIONS SELECTED ALL ALONG FLIGHT WITH NO GOOD INDICATION ON EASI.  TAE NAV 1 DENTS WERE GOOD, DME AND RMI NEEDLES MATCHED FO'S INDICATIONS.  NORMAL AND OVERRIDE WERE ALSO SELECTED ON RADIO CONTROL.  DIVERSION.  REMOVED AND REINSTALLED NR 1 NAV ANT COAX CONNECTOR IN E/E LAMP, OPS CK PER MM 34-31-22.
